# SDR GTIA201401261137

- Difficulty date: January 26, 2014
- Submitted: January 28, 2014
- Operation: Air carrier
- Aircraft: N521NK
- Make and model: Airbus A319-132
- Aircraft serial: 2797
- Aircraft time: 22,443 hours, 15,072 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: FE240004
- Condition: Low Pressure
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CYLINDER, ACCUMULATOR FOR PASSENGER CREW DOOR PRESSURE IS LOW (L1 DOOR).  SERVICED CYLINDER, ACCUMLATOR DOOR L1 IAW AMM.  OPS CHECK OK.
